# SDR UPS02437957

- Difficulty date: April 1, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123
- Aircraft serial: 20100
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A RT MLG TRUNNION CRACKED.  GEAR REPLACED BY BOEING AOG UNDER REPAIR AGREEMENT.
